Isoperimetric weights and generalized uncertainty inequalities in metric measure spaces

Joaquim Martín, Mario Milman

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

© 2016 Elsevier Inc. We extend the recent L1 uncertainty inequalities obtained in [13] to the metric setting. For this purpose we introduce a new class of weights, named isoperimetric weights, for which the growth of the measure of their level sets μ can be controlled by rI(r), where I is the isoperimetric profile of the ambient metric space. We use isoperimetric weights, new localized Poincaré inequalities, and interpolation, to prove Lp, 1≤p<∞, uncertainty inequalities on metric measure spaces. We give an alternate characterization of the class of isoperimetric weights in terms of Marcinkiewicz spaces, which combined with the sharp Sobolev inequalities of [20], and interpolation of weighted norm inequalities, give new uncertainty inequalities in the context of rearrangement invariant spaces.
Original languageEnglish
Pages (from-to)3307-3343
JournalJournal of Functional Analysis
Volume270
DOIs
Publication statusPublished - 1 May 2016

Keywords

  • Isoperimetric inequalities
  • Isoperimetric weight
  • Uncertainty inequalities

Fingerprint Dive into the research topics of 'Isoperimetric weights and generalized uncertainty inequalities in metric measure spaces'. Together they form a unique fingerprint.

  • Cite this